Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Low-dimensional and Symplectic Topology

About this Title

Michael Usher, University of Georgia, Athens, GA, Editor

Publication: Proceedings of Symposia in Pure Mathematics
Publication Year: 2011; Volume 82
ISBNs: 978-0-8218-5235-4 (print); 978-0-8218-9390-6 (online)

Read more about this volume

View other decades and volumes:

Table of Contents

Front/Back Matter


View full volume PDF